# SDR DALA2017032602407

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,026 hours, 21,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 636
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN BS 636.  THE PAN WAS REPAIRED IAW SRM 56-20-02-2R.,
